EconPapers    
Economics at your fingertips  
 

Trade with assignats or landbank money: Equilibria in a finite-person strategic market game

A. K. Jayawardene and Martin Shubik

Journal of Mathematical Economics, 1997, vol. 27, issue 2, 143-162

Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(96)00772-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:27:y:1997:i:2:p:143-162

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-04-06
Handle: RePEc:eee:mateco:v:27:y:1997:i:2:p:143-162